# SDR DALA13042110949

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,981 hours, 46,488 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 905 L4l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 4 LT AT STA 905 AT PAX CABIN ( FCS).  LONGERON CRACKED WAS REMOVED NEW LONGERON AND SPLICE WERE DRILLED AND ADJUSTED AREA AND REPAIR PARTS WERE TREATED AND PAINTED AND REPAIR PARTS, LONGERON AND SPLICE, WERE INSTALLED IAW SRM 53-02, FIG 18.
